Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimir: 2152-5102
ISSN En Línea: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

Comprar Publicación $388.00 Volumen 39, 2012 Edición 2

DOI: 10.1615/InterJFluidMechRes.v39.i2

Tabla de Contenidos:

Editorial Note
Antonio Ferreira Miguel, Andreas Ochsner
pages 99-100
DOI: 10.1615/InterJFluidMechRes.v39.i2.10
Flow Dynamics, Heat Transfer and Crisis Phenomena in the Films of Binary Freon Mixtures, Falling over the Structured Surface
Nikolay I. Pecherkin, Aleksandr N. Pavlenko, Oleg A. Volodin
pages 125-135
DOI: 10.1615/InterJFluidMechRes.v39.i2.30
Fluid Flow through Macro-Porous Materials: Friction Coefficient and Wind Tunnel Similitude Criteria
Davide Allori, Gianni Bartoli, Antonio Ferreira Miguel
pages 136-148
DOI: 10.1615/InterJFluidMechRes.v39.i2.40
Applicability of the Forchheimer Equation to Forced-Aeration Windrow Composting: Variation of Airflow Characteristics with Humidity and Volatile Solids
Pedro Almeida, Ana Silveira, Antonio Ferreira Miguel
pages 149-159
DOI: 10.1615/InterJFluidMechRes.v39.i2.50
CFD Simulation and Grid Study of a Cavitating Orifice Flow
M. Fuchs, Winfried Waidmann, Martin Macdonald
pages 160-169
DOI: 10.1615/InterJFluidMechRes.v39.i2.60
Aero-Acoustical Analysis of the Wake Flow of a Cylinder
Christian Maier, Martin Macdonald, Winfried Waidmann, David K. Harrison, Wolfram Pannert
pages 170-177
DOI: 10.1615/InterJFluidMechRes.v39.i2.70
On Generalized MHD Double-Diffusive Convection in Completely Confined Binary Fluids
Hari Mohan
pages 178-189
DOI: 10.1615/InterJFluidMechRes.v39.i2.80